# SDR DL73S950386

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fs 211-259
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, L2 LIGHTNING STRIKES ON LEFT FWD FUSELAGE BETWEEN STA 211 TO 259.  BLENDED AREAS PER SRM 53-30-3.  DYE CHECK OK, TREATED AREA PER SRM 53-30-3
